# SDR WRLA2008092

- Difficulty date: October 4, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHK + 4C CHK, EGAT MECH FOUND NOSE GEAR TRUNNION FITTING SKIN DEFORMED AT STA Y=595, L50L, REFER TO EGAT NRC NR U05188.  REMOVE TRUNNION FITTING AND DAMAGED DOUBLER PER MD-11F SRM VOL 2 51-35-01 REV 40.  FABRICATED NEW DOUBLER IAW ENGINEERING INSTRUCTION W2008P53B-1311 REV 00.  INSTALLED TRUNNION FITTING AND DOUBLER IAW EI W2008A53B-1308 REV 40.
